MathSciNet Relay Station
MathSciNet bibliographic data
MR1014246 (92k:58155) 58F11 (28A12 28A78 28D05)
Denker, Manfred; Urbański, Mariusz On the existence of conformal measures. Trans. Amer. Math. Soc. 328 (1991), no. 2, 563–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement